Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Good evening Doctor. I am male 71 yrs. Ex defence offr. Hypertensive past 35 yrs. Have pacemaker over 16 yrs. Last Angio 16 years back ×as clear. Hep B past 10 yrs. Am taking Telma 40 morning and Cilnidipine 5 evening. Have v severe backache and both my feet v bad neuropathy. My last HbA1C was 5.8. Get up 3-4 times at night for micturition every time around 200 cc. TURP done Aug 15. No problems. Have been having PUO past w-3 yrs. No diagnosis. Taken all treatments - TB, LYMES, UTI etc. My queries are - 1. Does Cilnidipine 5 mg cause frequent micturition. I read so. If so can I take it in the morning and Telma 40 in the evenings? 2. What is feet painful neuropathy due to. How to reduce ut and also prevent progress. Thank you. With warm regards.

1 Doctor Answered
Good evening Doctor. I am male 71 yrs. Ex defence offr. H...
1) Yes Cilnidipine causes increased frequency of micturition, so you can consult your treating doctor for an alternative medication. 2) Your painful neuropathy could be secondary to diabetes or due to vitamin B12, folic acid or calcium deficiency or due to some nerve compression and it would be best for you to consult an orthopedician or neurosurgeon for evaluation, they may ask you to get an MRI done to confirm the diagnosis and advice further treatment accordingly. 3) for reducing UTI you should drink lot of water and pass urine frequently also it would be good if you consult a urologist again to see if they can offer you some treatment suggestions.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.